Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 64, NWS Jacksonville, FL

April 28, 2011Hamilton County, Suwannee County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 28, 2011, 12:54 PM EDT for Hamilton County, Suwannee County, Florida. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2011, 12:54 PM EDT (16:54 UTC)
Expired
Apr 28, 2011, 1:45 PM EDT
In force
51 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Hamilton County, FL, Suwannee County, FL

What was reported inside it

TimeReportWhereRemark
Apr 28, 1:00 PM EDTHAIL 0.88Dowling Park, FLPEA TO NICKEL SIZE HAIL REPORTED IN DOWLING PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 9:47 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3422 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3422 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
3.0
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WUUS52 KJAX 281654
SVRJAX
FLC047-121-281745-
/O.NEW.KJAX.SV.W.0064.110428T1654Z-110428T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1254 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHERN HAMILTON COUNTY IN NORTHERN FLORIDA
  CENTRAL SUWANNEE COUNTY IN NORTHERN FLORIDA

* UNTIL 145 PM EDT

* AT 1254 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES SOUTHWEST OF DOWLING PARK...OR 11 MILES NORTHWEST
  OF MAYO...AND MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DOWLING PARK...LURAVILLE...MCALPIN...LIVE OAK AND WELLBORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3030 8323 3037 8282 3015 8280 3010 8315
      3010 8316 3009 8319 3012 8323 3014 8323
      3018 8325 3022 8325 3023 8326 3025 8326
TIME...MOT...LOC 1654Z 258DEG 27KT 3018 8328

$$

ENYEDI
1 follow-up statement
614 
WWUS52 KJAX 281705
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
105 PM EDT THU APR 28 2011

FLC047-121-281745-
/O.CON.KJAX.SV.W.0064.000000T0000Z-110428T1745Z/
HAMILTON FL-SUWANNEE FL-
105 PM EDT THU APR 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR CENTRAL SUWANNEE AND EXTREME SOUTHERN HAMILTON COUNTIES...

AT 105 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
DOWLING PARK...OR 10 MILES NORTH OF MAYO...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEWBURN...MCALPIN...LIVE OAK...HOUSTON AND WELLBORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3030 8323 3037 8282 3015 8280 3010 8315
      3010 8316 3009 8319 3012 8323 3014 8323
      3018 8325 3022 8325 3023 8326 3025 8326
TIME...MOT...LOC 1705Z 258DEG 27KT 3020 8319

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:25 AM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Apr 28, 9:25 AM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EDT THU APR 28 2011

.UPDATE...SQUALL LINE AHEAD OF THE COLD FRONT IS ENTERING THE SE
GA COUNTIES S OF PEARSON TO HOMERVILLE. THE LINE HAS BECOME BETTER
ORGANIZED AS IT ADVANCES EASTWARD. THE 12Z SOUNDINGS ARE VERY
UNSTABLE WITH CAPE OF 4000 J/KG ON KTAE AND 3200 J/KG ON KJAX.
LI'S ARE AROUND -8. DAMAGING WINDS AND HAIL ARE EXPECTED WITH THE
STRONGER STORMS...AND WITH HELICITIES ABV 200 ISOLD TORNADOES ARE
PSBL. THE ACTIVITY IS WILL MOVE ACRS SE GA AND SUWANNEE VALLEY THIS
MORN AND OVER REMAINDER OF NE FL THIS AFTN. TEMPS ARE ON TRACK TO
REACH HIGHS IN MID 80S NORTH TO LOW 90S SE PORTION...AND CONCERN
IS THAT STRONG DIURNAL HEATING AHEAD OF THE FRONT WILL ENHANCE THE
POTENTIAL FOR STRONG OR SEVERE STORMS AS SQUALL LINE AND LATER THE
FRONT INTERACT WITH CONVECTION FROM HEATING AND SEABREEZES.
CONVECTION IS EXPECTED TO CONTINUE OVER PORTIONS OF NE FL AND
COASTAL ZONES INTO THE EVENING BEFORE FADING. GRIDS ARE IN GOOD
SHAPE AND ONLY MINOR TWEAKS EXPECTED.

&&

.AVIATION...COLD FRONT WILL APPROACH THE TERMINALS THIS AFTERNOON.
EXPECT SCT TS WITH THE POTENTIAL FOR STRONG WIND GUSTS AND HAIL.
SINCE EXACT TIMING NOT KNOWN AND SCT NATURE OF THE STORMS...WILL
ADD TEMPO GROUPS AS TSRA DEVELOPS WEST OF TERMINALS...BUT DO HAVE
VCTS BEGINNING AT 16Z. AMENDMENTS WILL BE DONE FOR TS AS NECESSARY.

&&

.MARINE...WINDS/SEAS ARE DECREASING AT THE BUOYS AND WILL ALLOW
THE SCA TO EXPIRE AT 14Z...AND REPLACE WITH SCEC HEADLINE FOR
OFFSHORE LEGS. MAIN CONCERN WILL BE SCT STRONG TO ISOLD SEVERE
STORMS MOVING OFFSHORE THIS AFTN AND EVNG OUT AHEAD OF COLD
FRONT. WINDS WILL SHIFT TO NW AND INCREASE BEHIND THE FRONT LATE
TONIGHT INTO EARLY FRIDAY AND MAY SEE BRIEF SCA CONDITIONS
OFFSHORE. ONSHORE FLOW AND DRY CONDITIONS EXPECTED THIS WEEKEND AS
HIGH PRESSURE BUILDS JUST NORTH OF THE WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  87  53  81  51 /  60  20   0   0
SSI  85  60  78  59 /  60  50   0   0
JAX  89  59  81  53 /  60  50   0   0
SGJ  89  64  78  59 /  60  40   0   0
GNV  89  61  83  51 /  60  40   0   0
OCF  91  63  84  52 /  60  40   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

MKT/ABE/SEP
Hazardous weather outlook, Apr 28, 10:08 AM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1008 AM EDT THU APR 28 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1008 AM EDT THU APR 28 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 PM TODAY FOR MOST OF
THE AREA...

...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS TODAY...

...MODERATE RISK OF RIP CURRENTS ALONG THE COAST...

.DAY ONE...TODAY AND TONIGHT...

A PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL TRACK SOUTHEAST ACROSS
THE ENTIRE FORECAST AREA TODAY. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ISOLATED
TORNADOES ARE POSSIBLE. THE MAIN IMPACTS WILL BE ACROSS SOUTHEAST
GEORGIA DURING THE MORNING HOURS AND ACROSS NORTHEAST FLORIDA IN THE
AFTERNOON AND EVENING HOURS.

EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP
CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST
FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY WITH THE NEXT
FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WATCHES
AND/OR WARNINGS ARE ISSUED FOR YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH/MKT

In the hours before

Special weather statement, Apr 28, 11:29 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1129 AM EDT THU APR 28 2011

GAZ132-133-135-281630-
APPLING-COFFEE-JEFF DAVIS-
1129 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS...
NORTHWESTERN APPLING AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS
AND SMALL HAIL VALID UNTIL 1230 PM EDT...

AT 1130 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF PRIDGEN TO 3 MILES WEST OF AMBROSE...MOVING NORTHEAST AT 40
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
AMBROSE...PRIDGEN...BROXTON...SNIPESVILLE...HAZLEHURST...DENTON...
PINE GROVE...GRAHAM...BAXLEY AND PLANT HATCH THROUGH 1230 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3194 8234 3194 8227 3173 8227 3168 8248
      3171 8252 3167 8252 3167 8262 3165 8263
      3155 8307 3161 8306 3168 8300 3179 8299
      3179 8287 3193 8268 3193 8262 3197 8255
      3195 8250 3198 8247
TIME...MOT...LOC 1530Z 243DEG 47KT 3184 8289 3160 8304

ENYEDI
Special weather statement, Apr 28, 11:34 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1134 AM EDT THU APR 28 2011

FLZ020-GAZ162-281600-
ECHOLS-HAMILTON-
1134 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ECHOLS
AND NORTHWESTERN HAMILTON COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL NOON EDT...

AT 1134 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF BLUE SPRINGS...OR
12 MILES WEST OF JENNINGS...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS...JENNINGS
AND STATENVILLE THROUGH NOON EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3064 8329 3063 8327 3063 8314 3071 8314
      3084 8287 3060 8278 3047 8325 3064 8328
      3062 8330 3063 8331
TIME...MOT...LOC 1534Z 250DEG 33KT 3058 8324

PRESNALL
Special weather statement, Apr 28, 12:09 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1209 PM EDT THU APR 28 2011

FLZ023>025-030>032-GAZ164-281645-
BAKER-BRADFORD-CHARLTON-CLAY-DUVAL-NASSAU-UNION-
1209 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...NORTHEASTERN BRADFORD...SOUTHEASTERN BAKER...WESTERN DUVAL...
NORTHEASTERN UNION...SOUTHWESTERN NASSAU AND SOUTHERN CHARLTON
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1245 PM EDT...

AT 1209 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF GLEN SAINT MARY...OR 10
MILES NORTHEAST OF RAIFORD...MOVING NORTHEAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SANDERSON...GLEN SAINT
MARY...ELLERBEE...MACCLENNY...MAXVILLE...BALDWIN...BRYCEVILLE AND
JACKSONVILLE HEIGHTS THROUGH 1245 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3048 8195 3022 8176 3007 8219 3030 8231
TIME...MOT...LOC 1609Z 239DEG 31KT 3020 8213

PRESNALL
Special weather statement, Apr 28, 12:14 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1214 PM EDT THU APR 28 2011

GAZ132>134-149-150-281700-
ATKINSON-BACON-COFFEE-JEFF DAVIS-WARE-
1214 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...JEFF DAVIS...ATKINSON...WESTERN BACON AND COFFEE COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 100 PM EDT...

AT 1214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF AMBROSE TO 10 MILES SOUTH OF WILLACOOCHEE...MOVING EAST
AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WILLACOOCHEE...AMBROSE...PRIDGEN...BROXTON...PEARSON...DOUGLAS...WEST
GREEN...SNIPESVILLE...AXSON AND NICHOLLS THROUGH 100 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3175 8252 3174 8255 3173 8252 3135 8249
      3118 8304 3127 8304 3133 8307 3138 8313
      3148 8313 3154 8308 3161 8306 3167 8301
      3178 8300 3179 8287 3193 8268 3193 8262
      3197 8255
TIME...MOT...LOC 1614Z 251DEG 40KT 3171 8306 3120 8303

ENYEDI
Special weather statement, Apr 28, 12:20 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1220 PM EDT THU APR 28 2011

GAZ135-136-281700-
APPLING-WAYNE-
1220 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND CENTRAL APPLING COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 100 PM EDT...

AT 1221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF BAXLEY...MOVING
EAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND SURRENCY AND BAXLEY THROUGH 100 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3190 8211 3187 8211 3183 8205 3183 8201
      3179 8198 3180 8195 3177 8194 3176 8191
      3173 8191 3170 8187 3167 8233 3180 8238
      3191 8215 3191 8213
TIME...MOT...LOC 1621Z 251DEG 40KT 3177 8219

ENYEDI
Special weather statement, Apr 28, 12:38 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1238 PM EDT THU APR 28 2011

GAZ133-135-281715-
APPLING-JEFF DAVIS-
1238 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
JEFF DAVIS AND NORTHERN APPLING COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 115 PM EDT...

AT 1239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 12 MILES WEST OF PLANT HATCH...OR 5
MILES NORTHEAST OF HAZLEHURST...MOVING EAST AT 45 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PLANT HATCH THROUGH 115
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3197 8239 3194 8234 3194 8228 3191 8222
      3191 8217 3189 8216 3185 8259 3193 8262
      3196 8257 3197 8252 3195 8250 3197 8250
      3198 8247
TIME...MOT...LOC 1639Z 251DEG 40KT 3195 8243

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 11:58 AM EDTSevere Thunderstorm WarningJAXHamilton32 min
Apr 28, 12:09 PM EDTSpecial Weather StatementJAXBaker36 min
Apr 28, 12:30 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton30 min
Apr 28, 12:40 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee21 min
Apr 28, 12:45 PM EDTTornado WarningJAXColumbia, Hamilton30 min
Apr 28, 1:14 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton46 min
Apr 28, 1:42 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee63 min
Apr 28, 2:48 PM EDTSpecial Weather StatementJAXBaker, Columbia42 min
Apr 28, 3:06 PM EDTSpecial Weather StatementJAXFlagler39 min
Apr 28, 3:09 PM EDTAreal Flood AdvisoryJAXSuwannee106 min
Apr 28, 3:15 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam45 min
Apr 28, 3:23 PM EDTSpecial Marine WarningJAX63 min
Apr 28, 3:28 PM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee62 min
Apr 28, 3:31 PM EDTSpecial Marine WarningJAX119 min
Apr 28, 3:34 PM EDTAreal Flood AdvisoryJAXFlagler, Putnam35 min
Apr 28, 3:43 PM EDTSpecial Weather StatementJAXFlagler32 min
Apr 28, 4:34 PM EDTSpecial Weather StatementJAXSuwannee41 min
Apr 28, 5:21 PM EDTSpecial Weather StatementJAXGilchrist39 min
Apr 28, 5:29 PM EDTSpecial Weather StatementJAXHamilton, Suwannee46 min
Apr 28, 5:58 PM EDTSpecial Weather StatementJAXColumbia47 min
Apr 28, 6:27 PM EDTSpecial Marine WarningJAX2 hr
Apr 28, 6:28 PM EDTSpecial Weather StatementJAXGilchrist47 min
Apr 28, 6:52 PM EDTSpecial Weather StatementJAXColumbia53 min
Apr 28, 7:58 PM EDTSpecial Weather StatementJAXGilchrist32 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.